# SDR USAA960119

- Difficulty date: January 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N273AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22885
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Fs 328
- Part time: 35,219 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND 1 INCH DIAMETER CORROSION FLOOR BEAM FS 328 RBL 20 1/2.  REMOVED DAMAGED 'T' CHORD FROM LBL 29 TO RBL 65.  REPAIRED PER TYPICAL REPAIR NR 53-10-13 AND SRM CHAPTER 51-40-2 FIG 1.  CORROSION TASK NR C53-107-02, CORROSION LEVEL 2.  (M)
